MathSciNet Relay Station
MathSciNet bibliographic data
MR1390045 (97m:20049) 20F32 (57M05 57M20 57N10)
Mihalik, Michael L.; Tschantz, Steven T. Tame combings of groups. Trans. Amer. Math. Soc. 349 (1997), no. 10, 4251–4264.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement